Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


low WBC and SEG ABS
Sep 7, 2008

I have been on meds now for 6 months, am now undetectable, CD4 at 572 (up from 354 6 months ago), CD% at 30 slowing rising too. I have had two lab results since starting meds and I have noticed two areas slowing decling in numbers: WBC is at 3.5 (down from 3.8 first lab). Normal is 3.8-10.8 range. SEG ABS at 1274 (down from 1596). Normal range is 1500-7800. What could be causing these decreases? Shoudl I be concerned? All my other stats are looking very good and going in the right direction. I feel fine and am in good health. Am on Truvada, Novir, and Reyataz.

thanks

Response from Dr. Holodniy

You started with a low total WBC and neutrophil count (seg abs). Although that appears to be a real change, it is likely not to be. I would not be concerned at this point. The HIV regimen you are on, is not one that would generally cause your WBC to decrease.



Previous
False Positive
Next
BURNING SENSATIONS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement